RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 3, Pages 300–302 (Mi dan4162)  

This article is cited in 9 scientific papers (total in 9 papers)

MATHEMATICS

Two-radii theorems on spaces of constant curvature

V. V. Volchkov

Donetsk State University

Full text: PDF file (245 kB)

Bibliographic databases:
UDC: 517.5
Presented: . . 
Received: 06.08.1994

Citation: V. V. Volchkov, “Two-radii theorems on spaces of constant curvature”, Dokl. Akad. Nauk, 347:3 (1996), 300–302

Citation in format AMSBIB
\Bibitem{Vol96}
\by V.~V.~Volchkov
\paper Two-radii theorems on spaces of constant curvature
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 3
\pages 300--302
\mathnet{http://mi.mathnet.ru/dan4162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1393056}
\zmath{https://zbmath.org/?q=an:0894.43005}


Linking options:
  • http://mi.mathnet.ru/eng/dan4162
  • http://mi.mathnet.ru/eng/dan/v347/i3/p300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Volchkov, “Solution of the support problem for several function classes”, Sb. Math., 188:9 (1997), 1279–1294  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. V. Volchkov, “Extremal problems on Pompeiu sets”, Sb. Math., 189:7 (1998), 955–976  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. V. Volchkov, “Injectivity sets for the Radon transform over a sphere”, Izv. Math., 63:3 (1999), 481–493  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Vit.V.Volchkov, “On functions with zero spherical means of complex hyperbolic spaces”, Math. Notes, 68:4 (2000), 436–443  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. V. Volchkov, “Theorems on ball mean values in symmetric spaces”, Sb. Math., 192:9 (2001), 1275–1296  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Vit.V.Volchkov, “Functions with zero ball means on the quaternionic hyperbolic space”, Izv. Math., 66:5 (2002), 875–903  mathnet  crossref  crossref  mathscinet  zmath
    7. Vit.V.Volchkov, N. P. Volchkova, “Inversion theorems for the Pompeiu local transformation on the quaternion hyperbolic space”, St. Petersburg Math. J., 15:5 (2003), 753–771  mathnet  crossref  mathscinet  zmath
    8. Vit.V.Volchkov, “Uniqueness Theorems for Periodic (in Mean) Functions on Quaternion Hyperbolic Space”, Math. Notes, 74:1 (2003), 30–37  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. V. V. Volchkov, “A local two-radii theorem for quasianalytic classes of functions”, Math. Notes, 80:4 (2006), 468–477  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:10
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020